Volume 3, Number 1

Articles in the Issue:

Review Article:
Ralf Hartmann and Paul Houston
Symmetric interior penalty DG methods for the compressible Navier-Stokes equations I: Method formulation
Int. J. Numer. Anal. Mod., 3 (2006), pp. 1-20. Abstract
pdf
Full Article

Peter K. Moore
Effects of basis selection and H-refinement on error estimator reliability and solution efficiency for high-order methods in three space
Int. J. Numer. Anal. Mod., 3 (2006), pp. 21-51. Abstract
pdf
Full Article

Emmanuil H. Georgoulis
hp-version interior penalty discontinuous Galerkin finite element methods on anisotropic meshes
Int. J. Numer. Anal. Mod., 3 (2006), pp. 52-79. Abstract
pdf
Full Article

Jerome L. V. Lewandowski
Solution of Burgers' equation using the marker method
Int. J. Numer. Anal. Mod., 3 (2006), pp. 80-93. Abstract
pdf
Full Article

Alexandre Ern and Jennifer Proft
Multi-algorithmic methods for coupled hyperbolic parabolic problems
Int. J. Numer. Anal. Mod., 3 (2006), pp. 94-114. Abstract
pdf
Full Article

Lev A. Krukier, Olga A. Pichugina and Vadim Sokolov
Numerical investigation of Krylov subspace methods for solving non-symmetric systems of linear equations with dominant skew-symmetric part
Int. J. Numer. Anal. Mod., 3 (2006), pp. 115-124. Abstract
pdf
Full Article